Journal of Nonlinear Mathematical Physics

ISSN: 1402-9251
Volume 14, Issue 4, December 2007
Pages: 494 - 526
We study the 'q-> infinite' limit of the q-deformation of the WZW model on a compact simple and simply connected target Lie group. We show that the commutation rela- tions of the 'q -> infinite' current algebra are underlied by certain affine Poisson structure on the group of holomorphic maps from...
Mauricio ANGEL, Jaime CAMACARO, Rafael D ́IAZ
Pages: 548 - 569
Deformations of the 3-differential of 3-differential graded algebras are controlled by the (3, N ) Maurer-Cartan equation. We find explicit formulae for the coefficients appearing in that equation, introduce new geometric examples of N -differential graded algebras, and use these results to study...